Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stopped beyaz, having unprotected sex, noticed spotting after few days of sex. Pregnancy sign?

hi 21 year old daughter is on the beyaz and stop taking them for a month or two right, but she stop taking them all together for about 2 weeks the other she would miss a few days. the way she takes the pills she don t have a period. but she has also had unprotected sex during all of this also. I also have notice some spotting after a few days of her having intercourse also. so could she be pregnant
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There are three possibilities for her bleeding.
1. she may starting her period a little bit earlier.
2. she have become pregnant. After conception, sometimes women experience a small amount of bleeding after implantation.
3. She had a small amount of trauma in the setting of sexual intercourse that is resulting in a small amount of bleeding now. this may be due to the breaking of small blood vessels at the end of the cervix. These blood vessels are quite fragile and often pop during intercourse.

However it is better to consult the OB/GYN.
She may examine her further and probing the history about the periods to identify the cause.

Hope this helps.
Please write back for further queries.
Wishing you good health.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor